| Model Number |
434896 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Cardiogenic Shock (2262)
| Date of Event |
09/01/2023
Type of Reportable Event
Death
Event or Problem Description
A pk papyrus covered stent system was selected for treatment of a type iii cs/iv perforation in the mid lad, occurred during post-dilatation of a des.After implantation of the covered stent the vessel was occluded, and there was an acute stent thrombosis.Patient expired due to cardiogenic shock.
Additional Manufacturer Narrative
The affected pk papyrus stent system was not returned to biotronik and could therefore not be subjected to a technical investigation.Images of the case such as angiographies could also not be obtained.The provided clinical information (pk papyrus device registration form and the cathlab report) and the product release documentation was reviewed to establish whether a device deficiency contributed to this event.Review of the product release documentation confirmed that the devices were manufactured according to specifications and fulfilled all the requirements of in-process and final inspection.Based on the provided documentation and the conducted review no manufacturing related root cause could be identified.The treating physician rated the occurrence as a device-related complication.It should be noted that the implantation with 4 atm (np 7 atm) may have been a contributing factor for the complaint event.Pk papyrus is indicated for the treatment of acute perforations of native coronary arteries and coronary bypass grafts in vessels 2.5 to 5.0 mm in diameter.As such, this device is typically used in emergent response to a life-threatening adverse procedural event unrelated to use of the pk papyrus.